# SDR DALA2024042504704

- Difficulty date: April 21, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 75,781 hours, 31,515 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Sensor
- Part number: 1030001001
- Part serial: 002717
- Condition: Inoperative
- Location: Fuel System
- Part time: 27,874 hours, 10,809 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 3702 -DIV- TO CLT DUE TO CENTER TANK FUEL UNUSABLE. CORRECTIVE ACTION: MEL APPLIED. A/C WING TANKS FUELED FOR CONTINUED FLIGHT TO ATL. MAINTENANCE REPLACED RIGHT UFI WDM 28-23 AND REPLACED CENTER PUMP UFI PER AMM 28-22.
